Published on 03-23-2023
"Vietfrancesco" is a generally interested contributor - this is their first post.
My TCM Dr has put me on differnt herbs for the past 8 to 9 months to remove a bladder growth. Is there a risk of using TCM herbs such as You Gui Wan, Qian Lie Shu Wan, Fu Zheng Wan, Ba Zheng Wan for several months. The herbs have reduced the growth slighlt but I am having turbid colored urine for a number of weeks now. My Dr is happy with the result but I am concerned that the herbs may be causing the colour and discharge.
I would appreciate the views.
This post has the following associations:
Patterns: bladder damp heat
Formulas: you gui wan
comment by "ChadD" (acupuncturist)
on Mar 2023
This is, of course, a question best asked to your practitioner as they are most familiar. I would say, particularly at higher dosages, you may just need to increase your water intake. Lots of herbs, even as teas, can ultimately be dehydrating to varying degrees. If you feel otherwise fine, and you are getting the desired results, I would potentially increase your water intake and see how it goes. Alternatively, or perhaps in addition to, you may consider spacing out the herb intake into smaller amounts spread more throughout the day - that, however, is definitely a question for your practitioner.top Login/Comment
comment by "Vietfrancesco" (general)
on Mar 2023
Thank you very much for the quick response.
I am consuming lots of water and green tea etc. My main concern is that I am occasionally concerned that some herbs can cause liver or kidney issues. Although my Dr says that the herbs are completely safe and pass through the system in a few hours like food.
A lot of sites I read are saying that herbs are no problem for a few weeks to 2 to 3 months. But I have the colour now with debris coming down since mid December.
I had a scan at the end of January and again on the 3 Mar and both Doctors said that apart from the growth everything looks fine kidney and liver etc.
Thanks agin for the rapid reply.
comment by "Monica" (acupuncturist)
on Apr 2023
If the urine turns yellow, you can't take these herbs anymore. Sexual life must be prohibited while taking these drugs.
How is your sleep quality? Do you have dry stools?
In your case, you can't eat ice cream or any cold drink and you can't drink alcohol either.top Login/Comment